# SDR SIMA200532901

- Difficulty date: November 20, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3749 - DURING TAKEOFF, RECEIVED LAVATORY SMOKE MASTER WARNING ON EICAS AND LAVATORY SMOKE DETECTOR ALARM WAS ACTIVATED.  FOUND 0 CARBON LEAKING.  REPLACED NR 2 ENGINE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
